MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM SZ A; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM SZ A; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling (2091)
Date of Event 04/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical devices: 11-300813- arcos 13x150mm spl tpr dist- 608040; 00223200205-integral long gtr w/4 cables-56699355; 650-1057-cer bioloxd option hd 36mm- 2018111493; 650-1064-cer option type 1 tpr sleve -6- 2019061522.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 01992.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product location unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a revision surgery approximately 9 months¿ post implantation due to joint swelling.There was no complication during the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional information on reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS CON SZ A STD 60MM SZ A
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10055328
Report Number0001825034-2020-01991
Device Sequence Number2501867
Product Code KWA
UDI-Device Identifier00880304468030
UDI-Public(01)00880304468030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301301
Device Lot Number307830
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;